Enduring sexual dysfunction due to Abilify (an antipsychotic) - still considered PSSD?

Any other sexual dysfunctions not properly addressed by medical science.
OCDemon
Posts: 16
Joined: Thu Nov 11, 2021 8:20 am
Contact:

Re: Enduring sexual dysfunction due to Abilify (an antipsychotic) - still considered PSSD?

Unread post by OCDemon »

Update: soft glans issue seems to have resolved. I've been using Mag-a-Hol applied directly to my penis, followed by a little MCT oil, 2 to 3 times a day. My recipe for "mag-a-hol" is as follows:

1/2 cup vodka
1/2 cup water
1 cup magnesium chloride flakes (USP)
1 tablespoon potassium chloride

Mix everything together. I use the final solution in a glass dropper bottle. I use a total of 10 full droppers on my body per day, shoulders, legs, belly, chest, feet, etc., wherever I feel like it. But upon applying it to my penis multiple times a day, especially before bed, I noticed within a week my morning wood was back for the first time in almost 3 years.

Erection quality has been much better after several weeks of this. Too soon to tell, perhaps. So I'm skeptical. Unfortunately, the premature ejaculation is still here, and also, the going soft immediately after and sometimes in the middle of ejaculation is still an issue. I fear that the ejaculation issues are permanent, but I have a very small hope that the premature ejaculation may be fixable at some point.

I've been working with the "Love Your Liver" program here: https://nutritiondetective.com/

That's where I heard of this recipe. I'm not hopeful that it'll help with my specific issues, but I also have had enduring chronic fatigue and exhaustion after Rexulti which I'm hoping will improve.

Still surreal to see that I posted this in November of last year. Over the past month or so I felt like I just realized my ejaculation was messed up. I forget how long it's been, and it hasn't even been a full 3 years yet, though it will be soon. It is extremely difficult to have any hope at all. In my mind I've already accepted that I will never be able to have sex again, and even on the very, very off chance that I ever will again, it will not be satisfying.

I did have one experience where I was able to get somewhat hard again after ejaculating, and was able to 'have sex' for a couple minutes before ejaculating again, but I felt absolutely nothing at all during sex and strangely still had the premature ejaculation -- and the second time it was completely numb, it was like going through the motions of having an orgasm but I felt nothing. I'd rather at least be able to last as long as I wanted but even with no sensation, the premature ejaculation is still an issue. I feel like a eunuch at this point and have no desire to even attempt to have sex again and definitely forget about a relationship or anything else. I've never been to a prostitute but it wouldn't even be worth the expense at this point as it's impossible to enjoy sex.

Oh well. At least I'm going to be one of the few adamant people that argues that antipsychotics can and do cause PSSD and I would push to have it re-labeled as PPSD for "post psychotropic sexual dysfunction." ALL of the head meds are unsafe, period. And that's a hill I'm going to die on. I only wish I came to that conclusion before I blindly subjected myself to accepting poison into my body.
6-Eggs!
Posts: 80
Joined: Sat Mar 12, 2022 6:38 am
Contact:

Re: Enduring sexual dysfunction due to Abilify (an antipsychotic) - still considered PSSD?

Unread post by 6-Eggs! »

Well that's good news at least for the erections. I too hope my soft glans issues resolve with time and I think they will as I get instances where it's close to normal. also with any kind of SD, I found erections for me at least to be the last thing to improve in the past. Funny you mention the PE. I am having a bit of that at the moment but I found after long periods of bad libido and ED and I start to get a good window I have a bit of PE for first number of times during sex as my excitement is overwhelming but it does settle down with time and return back to normal. I also found it happens when I am at very low doses of Rexulti which cause the following (low libido but high excitement when aroused, poor erectile quality and mild to moderate PE, shorter but very intense orgasms (they feel abnormally sharper)).

I had a slight dulling of my skin in the last week after the latest reduction to 1/32nd dose, saddle and genitals, not as much the glans this time but dulled a bit, and new areas around the upper outer thighs and some inner too. Very odd but it's resolved now.

Glans feeling is still good and getting more stable with time towards completely normal despite reducing my doses over time to minuscule levels.


From all my research, APs effect dopamine system and receptors etc and they are particularly stubborn to return to baseline and typically take 2-5 years or more in some cases. I think you will have recovery but it's slow as, I have found as well.

My reduction has induced weird dopamine related withdrawal symptoms. I have been having issues with automated breathing during sleep and now some involuntary odd moments. Last night I had relentless restless legs and occasional weird sudden air gasps with a snort sound while falling asleep that would wake me up every time.
I also involuntary snapped my jaw shut and bit my tongue jolting me out of bed. Then one random vocalization, itchy face that wasn't real. Quite annoying.

Then I had rapid sleep like breathing continuing after I was awake and had to take conscious control to stop it. Later in the night I had the opposite and choked a few times from stopping breathing. And the weird thing is I can have several nights completely symptom free.

Oh and btw, ended in the hospital again for the 5th time this year a few nights ago as I went blind in my right side of my field of vision in both eyes with weird zigzag multi colored lights. I couldn't see my partners face or the kids faces on my right side but my vision wasn't black, looked fine but they weren't there. Freaky as hell. Then is was followed by a severe headache. The nurse on call hotline recommended to go to ER as it might have been a stoke. CT scan showed 0 issues in the brain so they think I had my first migraine and I had no idea that it could cause temp blindness but apparently they do.

Rexulti has causes my whole brain to go haywire and haywire without it as well, causing a catch 22, damned if I do, damned if I don't and so finely balanced that the whole tapering is walking on egg shells. Fingers crossed I don't loose my marbles in the new year when I finally stop.
Post Reply

Who is online

Users browsing this forum: No registered users and 0 guests